Now showing items 1-10 of 107
On Fibonomial sums identities with special sign functions: analytically q-calculus approach
(De Gruyter Open Ltd, 2018-06-26)
Recently Marques and Trojovsky [On some new identities for the Fibonomial coefficients, Math. Slovaca 64 (2014), 809-818] presented interesting two sum identities including the Fibonomial coefficients and Fibonacci numbers. ...
Evaluation of various partial sums of Gaussian q-binomial sums
(Springer Berlin Heidelberg, 2018-06-01)
We present three new sets of weighted partial sums of the Gaussian q-binomial coefficients. To prove the claimed results, we will use q-analysis, Rothe's formula and a q-version of the celebrated algorithm of Zeilberger. ...
Three binomial sums weighted by falling and rising factorials
In this paper, we will investigate and evaluate, in closed forms, three binomial sums weighted by falling and rising factorials. We first use the relationships between the rising, falling factorials and the binomial ...
Double binomial sums and double sums related with certain linear recurrences of various order
(Chiang Mai University, 2018-05-01)
In this paper, we derive new double binomial sums families related with generalized second, third and certain higher order linear recurrences. We also present various parametric generalizations of some results of [1, 2]. ...
Bifurcation Analysis Of A Single-Group Asset Flow Model
(American Mathematical Society, 2016)
We study the stability and Hopf bifurcation analysis of an asset pricing model that is based on the model introduced by Caginalp and Balenovich, under the assumption of a fixed amount of cash and stock in the system. First, ...
A Wilf class composed of 19 symmetry classes of quadruples of 4-letter patterns
(Bulgarian Acad Science, 2017)
In this paper, we make a contribution to the enumeration of permutations avoiding a quadruples of 4-letter patterns by establishing a Wilf class composed of 19 symmetry classes.
Conditioning analysis of nonlocal integral operators in fractional Sobolev spaces
(Society for Industrial and Applied Mathematics Publications, 2014-03)
We study the conditioning of nonlocal integral operators with singular and integrable kernels in fractional Sobolev spaces. These operators are used, for instance, in peridynamics formulation and nonlocal diffusion. In one ...
Distribution of maximum loss of fractional Brownian motion with drift
(Elsevier Science Bv, 2013-12)
In this paper, we find bounds on the distribution of the maximum loss of fractional Brownian motion with H >= 1/2 and derive estimates on its tail probability. Asymptotically, the tail of the distribution of maximum loss ...
An algorithm for Hopf bifurcation analysis of a delayed reaction-diffusion model
We present an algorithm for determining the existence of a Hopf bifurcation of a system of delayed reaction-diffusion equations with the Neumann boundary conditions. The conditions on parameters of the system that a Hopf ...
Evaluation of sums involving Gaussian q-binomial coefficients with rational weight functions
(World Scientific Publishing Co. Pte Ltd, 2016-03)
We consider sums of the Gaussian q-binomial coefficients with a parametric rational weight function. We use the partial fraction decomposition technique to prove the claimed results. We also give some interesting applications ...